Skip to Main content Skip to Navigation
Journal articles

Equational Approximations for Tree Automata Completion

Thomas Genet 1 Vlad Rusu 2 
1 CELTIQUE - Software certification with semantic analysis
Inria Rennes – Bretagne Atlantique , IRISA-D4 - LANGAGE ET GÉNIE LOGICIEL
Abstract : In this paper we deal with the verification of safety properties of infinite-state systems modeled by term-rewriting systems. An over-approximation of the set of reachable terms of a term- rewriting system R is obtained by automatically constructing a finite tree automaton. The construction is parameterized by a set E of equations on terms, and we also show that the approximating automata recognize at most the set of R/E-reachable terms. Finally, we present some experiments carried out with the implementation of our algorithm. In particular, we show how some approximations from the literature can be defined using equational approximations.
Document type :
Journal articles
Complete list of metadata

Cited literature [29 references]  Display  Hide  Download
Contributor : Mister Dart Connect in order to contact the contributor
Submitted on : Friday, June 25, 2010 - 10:13:13 PM
Last modification on : Wednesday, February 2, 2022 - 3:50:46 PM
Long-term archiving on: : Monday, September 27, 2010 - 12:01:45 PM


Files produced by the author(s)


  • HAL Id : inria-00495405, version 1


Thomas Genet, Vlad Rusu. Equational Approximations for Tree Automata Completion. Journal of Symbolic Computation, Elsevier, 2010, 45(5):574-597, May 2010 (5), pp.574-597. ⟨inria-00495405⟩



Record views


Files downloads